# SDR C2XA07RI102

- Difficulty date: December 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 17,794 hours, 13,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Loose
- Location: Door Handle Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2289 - EWR - CREW REPORTED DOOR DIFFICULT TO OPEN AND CLOSE.  EWR MX RE-SECURED HANDLE BOX BOLTS AND APPLIED LUBE TO DOOR SEAL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
